# SDR USAA070012

- Difficulty date: January 3, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 767 BL 0 FRAME TO BELLY SKIN ATTACH ANGLE CORRODED.  INSTALLED DOUBLER IAW SRM 53-00-07 LEVEL 1 C53-208-01 DEFECT SIZE: 2 INCHES.
